# SDR CALA2022033100849

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Rh Emergency Exi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SFR) FOUND CRACK ON RH EMERGENCY EXIT DOOR INTERIOR FRAME P/N: D5227902620200 REMOVED FRAME (SEGMENT ANGLE) THE EMERGENCY EXIT DOOR AND INSTAL LED NEW SEGMENT ANGLE IAW SRM 51-72-11. EMP: V933870 WC: 0024111 STA: ST ENG BFM
